MAUDE Adverse Event Report: SC003 SC-FORT MILL CARDIAC CATH LEFT TRAY (CCCFB)667; GENERAL SURGERY TRAY (KIT)

SC003 SC-FORT MILL CARDIAC CATH LEFT TRAY (CCCFB)667; GENERAL SURGERY TRAY (KIT)
Model Number SANDHCCCF2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for the blue or towels pwtb04-stma, lot#f93858 showed that the product was manufactured from the 10th to 18th aug 2018.Based on the supplier¿s investigation, the device history record review did not indicate any exception that would have led to the reported incident.The supplier checked on the retained sample.The average linting data was 137g/5 pieces and within limits (=0.38g/10 pieces).No sample was provided for evaluation at this time.The operating room towel is made of cotton, so lint is born and inevitable.The intended use of operating room towel is to be used for applying medication to/or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data was within the acceptable range.Based on the investigation, all linting test data was within the acceptable range.There was no abnormal situation that had happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident.
 
Event or Problem Description
The customer reported linting of the operating room towels pwtb03-stma from the cardiac catheter tray kit sandhcccf2 during a cardiac catheterization.The procedure progressed cautiously due to the need to observe for lint on wires, balloons, stents and gloves.Staff and doctor needed to change gloves during the procedure.There was no patient injury reported.No patient demographics were provided.

Brand Name
CARDIAC CATH LEFT TRAY (CCCFB)667
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
SC003 SC-FORT MILL
785 fort mill hwy.
fort mill SC 29707
MDR Report Key8525610
Report Number1423537-2019-00309
Device Sequence Number13913332
Product Code LRO
UDI-Device Identifier10888439306071
UDI-Public10888439306071
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANDHCCCF2
Device Catalogue NumberSANDHCCCF2
Device Lot Number515256
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/17/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;